MathSciNet Relay Station
MathSciNet bibliographic data
MR2441463 60J65 (60G44)
Ouknine, Youssef; Erraoui, Mohamed Noncanonical representation with an infinite-dimensional orthogonal complement. Statist. Probab. Lett. 78 (2008), no. 10, 1200–1205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement